# SDR DALA2021071604032

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 67,594 hours, 8,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Inoperative
- Location: L3 Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 DONT PASS OPERATIONAL TEST DOOR L3 OF DAMPING IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED DOOR DAMPER CYLINDER AT DOOR 3L AS PER A330 AMM 52-22. (1876673)
